MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: MASTERLOC 01.39.413 CEMENTLESS TI COATED LAT PLUS STEM SIZE 13; HIP STEM CEMENTLESS

MEDACTA INTERNATIONAL SA STEM: MASTERLOC 01.39.413 CEMENTLESS TI COATED LAT PLUS STEM SIZE 13; HIP STEM CEMENTLESS
Model Number 01.39.413
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994)
Date of Event 03/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 march 2022.Lot 1811871: (b)(4) items manufactured and released on 23-may-2019.Expiration date: 2024-may-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Clinical evaluation performed by medical affairs director: few weeks after primary cementless tha a periprosthetic fracture occurred.No specific traumatic event is reported.Periprosthetic fractures are a possible adverse event following tha, described in the instructions for use.The preparation of the femoral bone by rasping is per se traumatic and during the rehabilitation period it is possible that sudden movements, perhaps linked to physiotherapy, may induce inappropriate stresses to the bone.We see no reason to suspect a faulty device at the origin of this adverse event.
 
Event or Problem Description
The patient came in reporting pain due to a periprosthetic fracture and the cause is unknown.About 5 weeks after the primary surgery, the surgeon cabled the fracture and revised the stem, head, and liner.The surgery was completed successfully.Bone quality was good and it is very unlikely that the fracture occurred intra-op during the primary.

Brand Name
STEM: MASTERLOC 01.39.413 CEMENTLESS TI COATED LAT PLUS STEM SIZE 13
Common Device Name
HIP STEM CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14160014
Report Number3005180920-2022-00263
Device Sequence Number14164576
Product Code LZO
UDI-Device Identifier07630040731423
UDI-Public07630040731423
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191145
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/12/2024
Device Model Number01.39.413
Device Catalogue Number01.39.413
Device Lot Number1811871
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2022
Initial Report FDA Received Date04/20/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown